# SDR VNAA2010031700008

- Difficulty date: March 11, 2010
- Submitted: March 18, 2010
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 14,808 hours, 15,414 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE A CRACK WAS FOUND AT PRESSURE BULKHEAD WEB.  CRACK WAS REPAIRED AND AIRCRAFT WAS RELEASED FOR SERVICE.
